# SDR CA060518002

- Difficulty date: May 2, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,050 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 72566
- Condition: Damaged
- Location: Starter
- Part time: 634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DIFFICULTY STARTING THE AIRCRAFT.  TEETH WERE FOUND TO BE MISSING FROM THE STATER RING GEAR.  THE STARTER RING GEAR ASSEMBLY WAS REPLACED.  AIRCRAFT TAFT 1187.3.
